MathSciNet Relay Station
MathSciNet bibliographic data
MR740194 (85i:54009) 54B20 (54C15 54F20)
Goodykoontz, Jack T., Jr. A nonlocally connected continuum $X$ such that $C(X)$ is a retract of $2\sp{X}$. Proc. Amer. Math. Soc. 91 (1984), no. 2, 319–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement